# SDR CA000224025

- Difficulty date: February 16, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 14,075 hours
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: C3CF3913
- Condition: Cracked
- Location: Cockpit
- Component: Control Column S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT AD CF82-34, FOUND A CRACK IN THE LOWER WELD ASSY OF THE AILERON CONTROL COLUMN AT THE CUT OUT HOLE FOR THE AILERON CHAIN. THE CRACK WAS APPROXIMATE .25 INCH LONG.  FOUND ANOTHER CRACK ON THE ELEVATOR LEVER ATTACHMENT TO THE CONTROL COLUMN.  THIS CRACK WAS LOCATED AT THE EDGE OF THE WELD AND APPROX .3125 INCH LONG.  COLUMN REMOVED AND A/C REPAIRED.
